# SDR DALA2025062604795

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9574 FUSELAGE SKIN. VISUAL INDICATION OF CRACK. LOCATED ABOVE #1 PYLON AT STA 1022. CORRECTIVE ACTION: REPAIRED PER E/RA 624873-14 REV. ORIG. (1045993)
